MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA TRI

RESMED LTD AIRSENSE 10 AUTOSET USA TRI
Model Number 37208
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received by resmed and an evaluation was performed.The reported failure could not be confirmed during evaluation and the device operated per specifications.Resmed's risk analysis for these failure modes concludes that the risk is acceptable.Resmed reference #: (b)(4).
 
Event or Problem Description
It was allegedly reported to resmed that the cord of an airsense 10 autoset device caught fire.There was no patient harm or serious injury reported as a result of this incident.

Brand Name
AIRSENSE 10 AUTOSET USA TRI
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key9227552
Report Number3007573469-2019-00325
Device Sequence Number18949587
Product Code BZD
UDI-Device Identifier00619498372089
UDI-Public(01)00619498372089(10)1290711
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2019
Report Date (Section F) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37208
Device Catalogue Number37208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/23/2019
Device Age20 MO
Date Report to Manufacturer10/23/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/23/2019